MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TRM-360
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Seroma (2069)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "seroma-late" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "signs of late seroma" and exchange from textured to smooth implants due to patient's concern with the product.
 
Event or Problem Description
Healthcare professional reported a left side exchange from textured to smooth breast implants due to the patient¿s concern with the product and "signs of late seroma." device has been explanted.
 
Event or Problem Description
Healthcare professional additionally reported "double capsule.".
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified yellow particles in the surface of the shell, cloudy in the gel and weight to the spec.Cloudy was observed after autoclave disinfection process.Based on the device analysis the final assessment is: no issues found related with the manufacturing process.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key9962356
Report Number9617229-2020-06348
Device Sequence Number11450630
Product Code FTR
UDI-Device Identifier10888628008113
UDI-Public10888628008113
Combination Product (Y/N)N
Initial Reporter StateUT
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/21/2021
Device Model NumberTRM-360
Device Catalogue NumberTRM-360
Device Lot Number2887963
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2020
Initial Date Received by Manufacturer 03/19/2020
Supplement Date Received by Manufacturer05/25/2020
Initial Report FDA Received Date04/15/2020
Supplement Report FDA Received Date06/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;